# SDR COMA0370047

- Difficulty date: November 4, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 2,240 hours, 1,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 2,240 hours, 1,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1098.20 BULKHEAD RIGHT WEB BETWEEN STRINGERS 8R AND 9R IS CRACKED.  REPAIRED BY REMOVING AND INSTALLING A BATHTUB FITTING IAW BOMBARDIER, INC REO 670-53-61-034 REV B.
